# SDR AALA202405285822

- Difficulty date: May 26, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 75,174 hours, 28,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION WARNING ILLUMINATED ON FAP. FOUND L2 DOOR DAMPER PRESSURE IN LOW END OF YELLOW BAND AT 13-DEGREE CELSIUS. SERVICED L2 EMERGENCY DOOR DAMPER TO GREEN BAND PER AMM 52-22-00. NO LEAKS DETECTED. CIDS CAUTION WARNING ON FAP NO LONGER ILLUMINATES.
